# SDR CALA2013081990546

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700 Lbl 24.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS A CRACK ABOUT .50" LONG LOWER SIDE OF THE TEE LBL 24.75.  CUTOUT CRACK IAW ECRA 531 0-05536.  ACCOMPLISHED HFEC OF EDGE OF CUTOUT AND ROTARY PROBE OF FASTNER HOLES IAW NTM 51-00-19,  NO DEFECTS NOTED. INSTALLED REPAIR AT MAIN CABIN FLOORBEAM TEE IAW ECRA5310-05 536.
